# SDR ASOA201200082

- Difficulty date: January 9, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 16,928 hours, 11,845 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF EXHAUST FUMES IN CABIN IN FLIGHT AND ON GROUND.   OPS CHECKED LT PACK IAW AMM  21-51-00-710-801. CHECKED GOOD. OK FOR SERVICE.
